# SDR CALA2025102910681

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 130,774 hours, 20,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT ENTRY DOORS SLIDE PRESSURE GAUGES NOT IN GREEN BAND DOOR 2L,  NEEDLE IS WITHIN TOLERANCE. DOOR 2R IS 2 WIDTH NEEDLES ABOVE. GO CONDITION IAW AMM  25-66-99-702-001 (D)  IN SERVICE, OBSERVE THE RELATIVE POSITION OF THE NEEDLE TO THE BACKGROUND COLOR. IF THE YELLOW NEEDLE IS OVER GREEN OR ABOVE GREEN, THE BOTTLE IS STILL PROPERLY CHARGED (GO CONDITION).
